# SDR FDEA202107131847

- Difficulty date: July 13, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70271
- Condition: Worn
- Location: Bs 1775 L47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT L47R HAS EXFOLITATION CORROSION ON INBOARD SIDE STA 1775. INSTALLED NEW SECTION OF LONGERON 47R FROM EXISTING SPLICE LOCATION AT STA. 1775   TO REPAIR SPLICE AT STA. 1811. REF. SRM 53-10-00 FIG. 2 VOL.1 AND DOUGLAS DRAWING   AGA7027.
